Jump to content

Search the Community

Showing results for tags 'amitriptyline taper'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. Hello all, I'm new. And I'm scared. You have all been a tremendous source of strength. I'm trying to figure out how to fix my signature so sorry if I'm putting it all out here. I have been on 150mg amitriptyline for 6 years and tapered off of it in 8 months. During that time, I didn't realize I was going through withdrawal symptoms. Now, I realize I had, and three days after I went off, the severe depression/anxiety set in. I was reinstated at 25 mg by psychiatrist's orders for a week, and then another 25 mg this week. I realize I had broken a cardinal rule of antidepressant withd
  2. Hello survivors, It all started many years ago. Admittedly, I do not remember when. Perhaps 15 years ago. Yes, probably 15... I was younger back in those days and I had a problem: a nagging pain in the middle of my back, a pain which my doctor could not figure out. It appeared out of nowhere and was worse at night, when trying to lie down and sleep. At the time, my GP thought it was a great idea to put me on 10mg amitriptyline: it would help with the neuropathic pain and put me to sleep at the same time. I remember naively asking if there was a risk of addiction and was told: "It's
  3. About 5 years ago I took a lot of antibiotics for what turned out to be a jaw infection. This resulted in continuing gut problems, (gastritis, esophagitis) and also a condition called burning mouth syndrome. During this time repeated use of acid-reducing drugs (PPI's) started giving me side effects, particularly insomnia and anxiety, and I wound up being given psych drugs (all at low doses) as well. During 2017 I got better, with mixed results on weaning: - February 2017: My first attempt to go from .25 mg daily clonazepam to .125 mg clonazepam resulted in almost im
  4. Hi everyone! I am very glad to have found this forum and am hoping to get some insight or words of advice from the awesome people here. TL;DR at the bottom. I will try to keep this as brief as possible though that probably won't happen lol! I have been diagnosed with dysautonomia a few years back during a very bad episode. Dysautonomia is a catch-all term for any dysfunction of the autonomic nervous system. The most common condition is POTS which is not quite what I have but I won't go into too much detail here. I was fine for a few years wh
  5. Hi all, first post here. I'm an amitriptyline taker originally for tension headache at 50 mg. I quit cold turkey after 9 months without knowledge of withdrawal, went back on for 9 months to re-balance. I've been reducing by 5 mg per month for 1 year until I got down to 15 mg. I'm now reducing by 1 mg monthly as withdrawals since getting down to 15 mg have had a bigger impact on my mental health. I've been reading about the possible methods of withdrawal and am wondering if anyone has had more success from a simple taper, reduced potency or half-life a
  6. Hello everyone. I am new to this site and I am looking for advice and guidance through this journey. I have been taking 25mg of amitriptyline for a couple years now and would really like to stop as I seem to have some side effects from it. Recently I have been doing research and learned that this drug is really bad. At first when I started taking it, it seemed like a lifesaver. I had it prescribed for stomach/intestinal issues I was having. It helped greatly. But as time went on things changed. I get severe dry mouth, sometimes racing heartbeat, and severe dry/peeling skin. Any advice for me w
  7. I've successfully tapered off other medications in the past, but am really struggling with this one. I was on 25 mg Amitriptyline since 2015. Last year, I tried tapering off and ended up back on, but gratefully, only at 12.5. I was originally put on this to help with IBS-C pain and found it helped my migraines as well. I'm 64 and am seeing cognitive issues and complete constipation, both of which are well-documented as side effects and why seniors should not be on this drug. So I really want to see how I do off it. Last week, I went down to 10 mg (I have those pills as
  8. We are in Columbus, Ohio and my son's pediatrician doesn't have experience with these brain altering medicines and just seems to know dosages. we are going through a very rough time and have to make a decision about stopping Ami and go through horrible withdrawal symptoms (which he gets as we have tried reducing it just by 10 mg) So i need your advice whatever you can give, please. I don't want to go to another inexperienced doctor. Anyway let me tell you all the details and I am sorry its long one so that you have a whole scenario. it started in a wrong way. The GI doctor couldn't figur
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy